On the vertical-shear instability in astrophysical discs

Barker, AJ and Latter, HN (2015) On the vertical-shear instability in astrophysical discs. Monthly Notices of the Royal Astronomical Society, 450 (1). pp. 21-37. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Barker, AJ
  • Latter, HN
Copyright, Publisher and Additional Information: © 2015 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: accretion, accretion discs, hydrodynamics, instabilities, waves, planetary systems
Dates:
  • Published: 14 April 2015
  • Accepted: 22 March 2015
  • Published (online): 14 April 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Leverhulme TrustECF-2014-216
Depositing User: Symplectic Publications
Date Deposited: 04 Apr 2017 11:55
Last Modified: 04 Apr 2017 11:55
Published Version: https://doi.org/10.1093/mnras/stv640
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stv640

Share / Export

Statistics